Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2011 | Conference Paper | IST-REx-ID: 3367
Chen, C., & Kerber, M. (2011). An output sensitive algorithm for persistent homology (pp. 207–216). Presented at the SoCG: Symposium on Computational Geometry, Paris, France: ACM. https://doi.org/10.1145/1998196.1998228
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3377 | OA
Edelsbrunner, H., Morozov, D., & Patel, A. (2011). Quantifying transversality by measuring the robustness of intersections. Foundations of Computational Mathematics, 11(3), 345–361. https://doi.org/10.1007/s10208-011-9090-8
View | DOI | Download Submitted Version (ext.)
 
2011 | Journal Article | IST-REx-ID: 3378
Bendich, P., & Harer, J. (2011). Persistent intersection homology. Foundations of Computational Mathematics, 11(3), 305–336. https://doi.org/10.1007/s10208-010-9081-1
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3781
Fasy, B. T. (2011). The difference in length of curves in R^n. Acta Sci. Math. (Szeged), 77(1–2), 359–367.
View
 
2011 | Book Chapter | IST-REx-ID: 3796 | OA
Edelsbrunner, H., & Kerber, M. (2011). Covering and packing with spheres by diagonal distortion in R^n. In C. Calude, G. Rozenberg, & A. Salomaa (Eds.), Rainbow of Computer Science (Vol. 6570, pp. 20–35). Springer. https://doi.org/10.1007/978-3-642-19391-0_2
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications